# SDR CALA2025081807890

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 70,236 hours, 20,844 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE WOULD NOT ARM ADJUSTED LOWER LINER DOOR 4L KNUCKLE KNOCKER AS REQUIRED. KNUCKLE KNOCKER WAS HITTING ON LOWER LINER ADJUSTED LINER IN IAW AMM 52-11-02.OPS CHECK NORMAL.
